Jump to content

H1 Blocker Side Effects


carinara
 Share

Recommended Posts

Ok here comes another H1 Blocker question. I started on a H1 Blocker the end of last year because of worsening symptoms due to a expected histamine intollerance. I first started on cyrtec but got bad side effects then i switched over to telfast which i tolerated well. I noticed a relief in symptoms and was qiet happy about it at first.( I have read here before that H1 Blockers seem to help many Pots patients to feel better over all).

After a while i noticed that i was getting so very tired all the time. I woke up after a good nights sleep being tired. At work it was a nightmare because the tiredness made my pots symptoms much much worse. I never experienced something like that before so i decited to try to come off the H1 blocker about 3 weeks ago. At first i felt an improvement. Even at work i noticed that this extreme tiredness is gone and was very happy about the extra energy i got back. Now 3 weeks later i start to feel so tired again + i feel as if i am getting a cold since a few days. My face gets hot so that i think i get a temperature and my throat hurts a little, sometimes i also need to cough but the cold (if it really is one) doesnt seem to break out...

(i also have to ad, that i have had much emotional stress in the past 2 weeks due to a accident my mum had). I ask myself now, if the tiredness + the cold like symptoms are due to stopping the H1 blocker or not? I know that H1 blockers help if you have something like MCAD going on as well and who knows what is happening in my body... Is it possible to take a H1 blocker only twice a week instead of every day? Because if its true that an H1 blocker helps my overall symptoms at first but then makes them all very worse because of the extreme tiredness what can i do then? When i stop them i feel better first but then after 1 week i feel worse again? Any ideas? Should i wait and see if its really a cold that i have got that doesnt seem to come out since 6 days or should i try to take another H1 blocker maybe 2 a week (not every day anymore because they totally wipe me out).thanks for your help. carinara

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...